# SDR AALA20060509

- Difficulty date: July 31, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

ABQ - RIGHT HAND ENGINE OIL PRESSURE LOSS.  IN FLIGHT SHUT DOWN OF ENGINE.  SINGLE ENGINE TIME 15 MINUTES. LANDED ABQ WITHOUT INCIDENT.  FOUND OIL LEAK.  FLIGHT DATA RECORDER DOWNLOADED.  REPLACED NUMBER TWO ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
